# SDR MASA99116

- Difficulty date: July 7, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N446YV
- Make and model: Dhav DHC8202
- Aircraft serial: 446
- Engine: Pwa PW123
- System (JASC): 7322 · Fuel Control/Reciprocating Engines
- Part: Mfc
- Part number: 324485316
- Condition: Failed
- Location: Rt Engine
- Stage of operation: TX
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

PHX/PSP - FLT 6343 - THE CAPTAIN REPORTED THE RIGHT ENGINE WAS MAKING 88 PERCENT TORQUE.  MAINTENANCE REMOVED AND REPLACED MFC.  OPS CHECK GOOD.  THE AIRCRAFT WAS RETURNED TO SERVICE. (X)
